# SDR IPXA2016060304169

- Difficulty date: May 20, 2016
- Submitted: June 6, 2016
- Operation: Air carrier
- Aircraft: N281UP
- Make and model: Doug MD-11F
- Aircraft serial: 48538
- Aircraft time: 60,655 hours, 12,611 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: AEA021853
- Condition: Cracked
- Location: Mlg Wheel Well
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C, UPPER INTERCOSTAL CRACKED IN LT MAIN WHEEL WELL.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT INTERCOSTAL IAW DWG AEA0218,  SRM 51-33-01, 51-35-01.
